# SDR PCAA0209106

- Difficulty date: September 16, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 27,239 hours, 30,245 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Box
- Part number: 8006223
- Part serial: 476
- Condition: False Activation
- Part time: 27,612 hours, 31,113 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGA-MHT FLIGHT#3534. CREW REPORTED DURING TAKEOFF, BAGGAGE COMPARTMENT SMOKE WARNING LIGHT ILLUMINATED. AIRCRAFT RETURNED TO FIELD WITHOUT INCIDENT. MAINTENANCE REPLACED THE MASTER WARNING CONTROL BOX AND PERFORMED TEST OF SMOKE DETECTOR. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
